MathSciNet Relay Station
MathSciNet bibliographic data
MR1246854 42C05 (33C45 34B05 39A10)
Marcellán, F.; Alfaro, M.; Rezola, M. L. Orthogonal polynomials on Sobolev spaces: old and new directions. Proceedings of the Seventh Spanish Symposium on Orthogonal Polynomials and Applications (VII SPOA) (Granada, 1991). J. Comput. Appl. Math. 48 (1993), no. 1-2, 113–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement